Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on tane for about 3 weeks so far and I now getting large painful cyst like acne at least on every other day.Is this normal and have other people had this before their skin cleared up on tane.I use to only have the occasional large spot before I started my course.

60mg daily

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×